# SDR IPXA1B65042

- Difficulty date: February 4, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277836
- Condition: Cracked
- Location: Bs 2658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUS SECTION 48 TAIL CONE EXTERIOR SURFACE SKIN RT AT STA 2658 BELOW APU INLET DOOR CUTOUT APP. 20" SURFACE SKIN CRACKED.  FX SECTION 48 TAIL CONE EXTERIOR SURFACE BONDED SKIN AT RT STA 2654 TO 2658 AND STR 11R-12R AREA REPAIRED IAW HX RS R53-81-36928 REV A & EO B747-5330-41608-A. ORG MAT'L IS BONDED SKIN CLAD 2024T3 -0.016" (2 PLIES), CRACK LENGTH 2.5", FINAL CUTOUT: 2.625" X 4.375". THIS REPAIR LIMIT IS 17346 CYCS.
